# SDR FDEA201608242964

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61206
- Aircraft time: 195 hours, 86 cycles
- Engine: Ge CF680C2B6F
- Engine time: 195 hours, 86 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 4171034
- Condition: Dislodged
- Location: Nr 1 Engine
- Part time: 195 hours, 86 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE, ENROUTE AT 320 APPROXIMATELY 1 HR INTO FLIGHT OIL PRESSURE DROPPED TO 28 PSI  IN AMBER, OIL QUANTITY DROPPED TO 2 GALS.  DIVERTED.   FOUND NR 1 ENGINE OIL CAP DISLODGED.  SERVICED NR 1 ENGINE WITH 7 QTS IAW MM 12-13-01, RAN NR 1 ENGINE.  NO LEAKS NOTED AT THIS TIME.  ACFT OKAY FOR SERVICE.  NO DEFECTS NOTED.  ALL INDICATION  NORMAL ON ENG NR 1.
